The Trapping Property of Totally Geodesic Hyperplanes in Hadamard Spaces.
Geometric and functional analysis, Tome 6 (1996) no. 1, pp. 689-702
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
trapping property, totally geodesic hyperplanes in Hadamard spaces, quasiminimizing submanifolds, locally rectifiable currents
@article{GFA_1996__6_1_58244,
author = {U. Lang},
title = {The {Trapping} {Property} of {Totally} {Geodesic} {Hyperplanes} in {Hadamard} {Spaces.}},
journal = {Geometric and functional analysis},
pages = {689--702},
year = {1996},
volume = {6},
number = {1},
zbl = {0865.53028},
url = {http://geodesic.mathdoc.fr/item/GFA_1996__6_1_58244/}
}
U. Lang. The Trapping Property of Totally Geodesic Hyperplanes in Hadamard Spaces.. Geometric and functional analysis, Tome 6 (1996) no. 1, pp. 689-702. http://geodesic.mathdoc.fr/item/GFA_1996__6_1_58244/